# SDR CALA0300101

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN FRAME RADIUS AT STA 1418, LONGERON 2L AND 2R. REPAIRS WERE INSTALLED AT EACH LOCATION IAW ECRA 5310-04332.
